# SDR IXXA0400088S

- Difficulty date: June 3, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT WING OTBD FLAP LWR PART SKIN HAS INTERIM REPAIR AT XF 320.00.  REPAIRS WERE ACCOMPLISHED BY PERFORMING THE FOLLOWING REPAIRS IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIG 4 PAGE 2 OF 2.  REMOVED LOWER PLATING WITH INTERIM REPAIR IAW DC8 SRM 51-1-21 PAGE 1.  FABRICATED NEW PLATING IAW DC8 SRM 57-7-1 PAGE 2 OF 2 FIG 4.  CLEANED, TREATED AND PRIMED NEW PLATING AND AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21 PAGE 1.
